# SDR SWAA2012052904349

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 18,418 hours, 10,840 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50174
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLT ATTENDANT REPORTED BURNING SMELL "LIKE BURNING POPCORN" AFTER SELECTING GALLEY POWER OFF- SMELL WENT AWAY-FORWARD GALLEY.  REMOVED AND REPLACED COFFEEMAKER PER MM.
